# SDR ASAA2023090845020

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,015 hours, 588 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL DURING MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED DFCS BITE FAULT 22-11186 IN FAULT HISTORY. IAW AMM 22-11-00-740-814. PERFORMED DFCS OPS TEST IAW AMM 22-11-00-740 801. TEST PASSED . LIGHT EXTINGUISHED. SEAMC LAMONT NOTIFIED. A/C GOOD FOR SERVICE.
